# SDR ASAA2023050143088

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,911 hours, 1,974 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU INSPECTION, FOUND OIL FILTER RED INDICATOR FOR LUBE FILTER ELEMENT EXTENDED. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT PER B737-9 AMM 49-91-13-400-801.
